Patient Comments: Botulism - Symptoms

Question:What symptoms did you experience with botulism?

Comment from: Tammy, 45-54 Female (Patient) Published: March 08

I received Botox 2 1/2 years ago for cosmetic purposes. I got horribly sick soon after (and still am trying to recover). My symptoms started with nausea, hazy vision and fatigue. It continued on in later weeks with weakness in limbs, anxiety, meibomian gland dysfunction, dry eyes and mouth, headaches. I am still struggling daily with many of these botulism symptoms after more than 2 1/2 years. The pain in my eyes is unrelenting!

Comment from: Joy G., 55-64 Female (Patient) Published: February 09

I have heat rash on my arm since the last two days, and has been relieved by swimming in a pool. Wonderful! The cool water was the answer.

Comment from: sameera, 55-64 Female (Patient) Published: September 06

I had a rash, fatigue, double vision, swelling of the face. This was caused from Dysport injection.


Patient Comments

Viewers share their comments

Botulism - Diagnosis Question: How was your botulism diagnosed?
Botulism - Causes Question: If you were diagnosed with botulism, what do you suspect caused your illness?
Botulism - Early Signs or Symptoms Question: What were the earliest signs or symptoms of botulism in you or someone you know?
Botulism - Cosmetic and Medical Treatments Question: Have you been treated with botulism neurotoxins for cosmetic or medical treatments? What are your concerns?
Botulism - Treatment Question: What kinds of medical treatment did you or someone you know receive for botulism?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors